# SDR SWIA201231901

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 27,251 hours, 22,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Defective
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: K

## Discrepancy

AT FLAPS 45 PLANE ROLLS UNCOMMANDED.  (FLT 6450)  REMOVED PAINT RUNS FROM ALL FOUR FLAP TRAILING EDGE UNDERSIDES AND UPPER LEADING EDGE SURFACES IN REFERENCE TO CRJ MM.
